# SDR COM20382

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2623001025
- Condition: Bent
- Location: Fs 512.81
- Part time: 15,253 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE AFT FRAME AT FS 512.81 WAS DAMAGED BY GROUND EQUIPMENT BETWEEN STRINGERS 39 AND 40.  A REPAIR DOUBLER WAS INSTALLED PER FAA APPROVED AERODESIGN REPORT NR 1574-1, DATED 7-8-95.
